# SDR CALA2017032400700

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 31,207 hours, 10,632 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 104B0022
- Condition: Arced
- Location: Apu
- Part time: 28,668 hours, 10,189 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GENERATOR TRIPPED OFF LINE, AFTER RECONNECT, SMELLED AN ELECTRICAL BURNING ODOR THRUOUT ACFT.  FOUND EVIDENCE OF ARCING AT APU STARTER GENERATOR TERMINAL BLOCK FILTER. REMOVERD AND REPLACED THE STARTER GENERATOR, IAW AMM 49-41-21-400-801.
